Severe heart palpitations, numbness in feet, fatigue, light headed. Why did it happen in a grocery store?
User rating for this question
Posted Wed, 23 May 2012 in General Health
Answered by Dr. Prasad 7 hours later
Thanks for the query.
From what I understand the above mentioned symptoms appeared abruptly while you were at the grocery store. These are suggestive of presyncope / hypoglycemia.
It would be extremely useful if you can share with me the events occurred preceding the attack.
You can also provide me the below details:
1. Did you pause out or feel like passing out?
2. Any history of similar symptoms in the past?
3. Any history of diabetes or heart ailments?
4. Specify if you are on any regular medications?
I would be in a better position to address your issue upon receiving these details.
Awaiting your response
People also viewed
- Clear armpit discharge
- Heart palpitations and a numb lips
- Broken blood vessels around armpit
- Pain under armpit and shoulder blade
- Heart palpitations and numbness feet
- Clavam 625 tablet once a day
- Moxikind cv 625 side effects
- Moxikind cv 625 peadiatric dose
- Heart palpitations face numbness
- Heart palpitations and numbness
- Waxy substance on armpit hair
- Content of moxikind 625
- Tab dolo 625 dose in cnhildren
- Heart palpitations numbness in hands and feet
- Rash in armpit and inside elbows